# SDR ASAA2014022207429

- Difficulty date: February 22, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C233556
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CRACK INDICATION FWD OF BS 500F, JUST BELOW S10R, IN CABIN.  ACFT GROUNDED. REPAIRED SKIN IAW EA AD20130901-400-53-101.
